# SDR DALA2016070705157

- Difficulty date: July 7, 2016
- Submitted: July 7, 2016
- Operation: Air carrier
- Aircraft: N965DL
- Make and model: Doug MD-88
- Aircraft serial: 49984
- Aircraft time: 68,494 hours, 50,547 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Release Mech
- Condition: Out Of Tolerance
- Location: Tailcone
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TAILCONE RELEASE SYSTEM FUNCTIONAL CHECK,  OPENING FORCE REQUIRE TO OPEN AFT VENTRAL DOOR IS 30 LBS.  PULL TEST OUT OF LIMITS.  RIGGED TAILCONE IAW AMDS 5350-01077-0101.  ADJUSTED TEE PIN CLIPS, LATCHES, AND LUBED IAW AMDS 5350-01077-0101.  PERFORMED TAILCONE DROP FROM THE AFT VENTRAL DOOR, PULL TEST WITHIN LIMITS AND PULLED AT 19 LBS. TAILCONE WILL BE INSTALLED ON AMDS 5350-01077-0101.
